MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Codes Failure to Advance (2524); Activation Failure (3270)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, via a healthcare professional, that an enterprise2 4mmx16mm no tip (encr401600/ 9403134) and prowler select plus 150/5cm (606s255x/ 31471114) were used for an endovascular embolization procedure.During the procedure, it was reported that before the devices were used on the patient, the stent became impeded at the distal end of the microcatheter and could not pass through.Upon inspection, the distal end of the microcatheter was found to be compressed and flat.The doctor retracted the stent and switched to a second microcatheter to attempt delivery of the same stent.Once the stent was in the target position and the release was initiated, it was observed that the distal markers of the stent converged and could not be opened.The doctor retracted the stent again and tried to release it, but the distal markers still failed to open.Ultimately, the doctor retracted only the stent and opted to use a new stent to complete the surgery.The second microcatheter was not replaced, and the surgery was prolonged by approximately 15 minutes.No patient harm was reported.The event was initially reported as such, ¿impeded in microcatheter & compressed & unable to open.It was reported that during procedure, before using the devices in patient, stent was impeded in distal end of microcatheter and could not pass through the microcatheter.And the distal end of the microcatheter was found compressed/flat.Doctor retracted the stent and switched a second microcatheter to deliver the same stent.The stent was in target position and started to release, it was found that distal markers of the stent were converged which could not be opened.Doctor retracted the stent and delivered the stent to release it again, but the distal stent markers were still failed to open.The doctor only retracted the stent alone and switched a new one to complete the surgery.The second microcatheter was not replaced.The surgery was prolonged about 15 minutes.¿ additional information was received on 24-jun-2025.Summary: according to the information received indicated that the second microcatheter was a prowler select plus 150/5cm (606s255x/ 31441525).The temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.The vessel was moderately tortuous but the intermediate and microcatheters were in place and there were no instances of poor stent delivery.No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in stent migration or embolization of the stent.There was blood flow restriction.The procedure was not delayed/prolonged due to the events.Patient information, including demographics and medical history, were unobtainable.Additional information was received on 29-jun-2025.Summary: according to the information received regarding the previously reported blood flow restriction, it was noted that: ¿when the distal end of the stent failed to open smoothly, the blood flow at the distal end of the vessel was restricted.After retracting the stent, the blood flow returned to normal and no additional treatment was required.¿.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Incomplete expansion is a known potential complication associated with the enterprise2 vascular reconstruction device (vrd) and are listed in the instructions for use (ifu) as such.Incomplete expansion of the stent could lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.There may be clinical and procedural factors, including vessel characteristics, tortuosity, device selection, and mechanical manipulation of devices within the artery, that may have contributed to the reported event rather than the design or manufacture of the device.The alleged incomplete stent expansion resulted in blood flow restriction (ischemia).The severity of the event is unknown.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury¿ with an awareness date of 24-jun-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22418927
Report Number3008114965-2025-00685
Device Sequence Number12547234
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)271028(10)9403134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number9403134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age62 YR
Patient SexFemale